# SDR J7SA2023102600374

- Difficulty date: October 18, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N601FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020164
- Aircraft time: 1,129 hours, 708 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 12-MONTH INSPECTION, DISCOVERED TOILET SERVICE VALVE INSULATION BLANKET IN RIGHT HAND WHEEL WELL SEVERELY BURNT. A HOLE APPROX. 1.5IN IN DIAMETER WAS SEEN FROM THE WHEEL WELL WHILE PERFORMING OTHER WORK. DAMAGE TO THE DUMP TUBE WAS DISCOVERED AS WELL. INSTALLED WASTE DRAIN LINE IAW PRAETOR AMM 38-32-44. WASTE DRAIN LINE LEAK CHECK PASSED PER AMM 38-32-44. NO DEFECTS NOTED AT THIS MOMENT.
